# SDR 2009FA0000252

- Difficulty date: March 17, 2009
- Submitted: March 25, 2009
- Operation: General aviation
- Aircraft: N4963P
- Make and model: Cessna 152
- Aircraft serial: 15284861
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Dowel Pin
- Part number: STD1065
- Condition: Sheared
- Location: Crankshaft
- Part time: 1,881 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWEL SHEARED IN FLIGHT, THE ACFT WAS A TOTAL LOSS, NO INJURIES TO CREW, BUT WAS CLASSIFIED AS AN INCIDENT.  NO PROP STRIKES EVER RECORDED, INCLUDING THE NEW DEFINITION.  THE INSURANCE COMPANY REQUESTED THE DOWEL FOR METALLURGY TESTS.  GIVEN THE TIMES BETWEEN THE O/H.  CALENDAR - ALMOST 11 YEARS AND FLIGHT 1881, DIFFICULT TO PROVIDE ANY PREVENTATIVE ACTION FOR THIS TYPE OF OCCURRENCE.  HAVE OWNED ACFT SINCE 1988.  ENGINE HAS BEEN O/H TWICE IN THIS TIME.  (K)
